MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION SHORT MINI BASEPLATE REAMER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION SHORT MINI BASEPLATE REAMER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110029136
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) h6: proposed code: mechanical (g04) - drill.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the glenoid reamer was not sharp.No complications, injuries, or surgical interventions were reported, and no foreign bodies were retained due to this malfunction.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event is confirmed through evaluation of returned product.Visual examination of the returned product identified signs of use as well as wear and tear.The connecting feature of the device shows signs of wear with scratches and knicks.The handle of the reamer has knicks and spots from use.There are scratches around shaft of the reamer.The head of the device also shows knicks and scratching on the blades.Measured overall length of the reamer to confirm the device is conforming to print specifications.The device has a possible field age of 5.5+ years.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE INSTRUMENTATION SHORT MINI BASEPLATE REAMER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23311147
Report Number0001825034-2025-03256
Device Sequence Number14900109
Product Code PHX
UDI-Device Identifier00880304731523
UDI-Public(01)00880304731523(17)191018(10)370600
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110029136
Device Lot Number370600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale